MathSciNet Relay Station
MathSciNet bibliographic data
MR239596 (39 #953) 55.50
May, J. P. The cohomology of principal bundles, homogeneous spaces, and two-stage Postnikov systems. Bull. Amer. Math. Soc. 74 1968 334–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement